RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 33, Number 4  


An assignment problem
L. N. Korotaeva, È. M. Nazarov, A. G. Chentsov
483
A two-level subgradient method for finding saddle points of convex-concave functions
I. V. Konnov
495
A subgradient method for solving multiproduct network development problems with survivability guarantees
M. R. Davidson
503
The numerical solution of the autonomous Cauchy problem with algebraic constraints on the phase variables
G. Yu. Kulikov
522
Lattice approximation of singularly perturbed degenerate elliptic equations
G. I. Shishkin
541
Some problems of well-posedness of difference schemes on non-uniform grids
N. Yu. Bakaev
561
Inverse problems of the determining the absorption coefficient and the de-excitation function for certain spatial domains
V. I. Gryn'
578
Analytic solution of a problem on the resistance of the interface between crystallites
A. V. Latyshev, A. A. Yushkanov
600
Parametric excitation of the oscillations of a viscous two-layer fluid in a closed vessel
A. V. Kravtsov, S. Ya. Sekerzh-Zen'kovich
611

Scientific communications
The monotonicity of the eigenvalues of doubly symmetric matrices
Kh. D. Ikramov
620
The problem of calculating a perturbed inverse matrix as a convergent product
S. A. Shishkin
624
Factor analysis of nonlinear mappings and generalization of the notion of 2-regularity
A. F. Izmailov, A. A. Tret'yakov
631
The use of the operator splitting method in eigenvalue problems for an equation of the Orr–Sommerfeld type
V. I. Ul'yanova
635
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020